Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Half side headache, taking strong painkillers, MRI of head and neck normal

I have had a continuous 24/7 headache from the moment I wake until I fall asleep (cannot usually fall asleep without OTC sleep aids due to being in pain). It is one-sided (left) and never on the other side, basically the whole left side of my head and into my face on that side. I cannot stand to read very much at a time, talk for a long time, and noises or physical activity make it terribly worse. I am on very strong painkillers prescribed by pain management physician and I am still in terrible pain. What else can I do??? I have had MRI of head and neck and they were both okay.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
It seems from the history that you are having headache with normal MRI imaging of brain.
Since the headache gets worsened by noise or physical activity with normal MRI this is typical of migraine.
Hence this requires treatment by use of anti migraine drugs in acute episode.
Prophylactic drugs like flunarizine are required to prevent recurrent attacks.

Thank you
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor